# SDR DHL9780538C

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK INDICATION NOTED IN A LT WING LOWER AFT SKIN FASTENER HOLE WS 69.5 RUNNING O/B IN SKIN.  TRIMMED OUT CRACKED AREA OF SKIN AND FABRICATED REPAIR FILLER IAW DOUGLAS DWG NR SR08570004, SHEETS 2 AND 3 AND DOUGLAS FAX 333497/333509 DATED 5/30/97.
